# SDR ASAA2020070632863

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,093 hours, 7,597 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PHX F/O NR 2 WINDOW HEAT OVERHEAT.  GROUNDED - YES.  ACCOMPLISHED QRH PROCEDURE, WINDOW HEAT OPERATED NORMALLY.
